Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I am suffering from Rapid Heartbeat or Palpitaion

I have a Problam of rapid heartbeat. I was a bodybuilder and I used 3 steriod injections. After six months. one night I was watching T.V i feel that my heart is racing so i go to emegency and they give me some injections and tablets after almost 8hrs my heart rate controlled. After that i've done echocardiogram,some blood tests like lipid profile,urine,hemoglobin, ESR,Blood sugar,thyroid every test is normal but my ECG is not normal it said Sinum Rythm,Possible right Atrial Enlargement,T-Wave Abnormality Possible Inferior Ischemia. My doctor said its fine dont worry just take beta blockers and some anxity pills. Three doctors said you have anxity and one doc said you have lone attrial fibliration. Now my conditions is that i lost my weight about 20kgs i feel fast heart beat when i go upstairs a long walk or carry some weight. sir I am very worried about this will you please help me.? and please dont mind I am not good with english. Thanks, Imran
Asked On : Sun, 14 Mar 2010
Answers:  2 Views:  433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi.. Fast heart beat are definitely associated with anxiety.. Since initial evaluation is normal, a complete heart evaluation which would indicate a echo will make things much cleared.. Continue with the medications as advised by your doctors, breathing exercise, regular sleep and ggod nutrition will all make things a better till you get the evaluation...

Answered: Wed, 17 Mar 2010
  Anonymous's Response
Hi. I would advice you to avoid taking steroids in any form. They have serious side effects, across all body systems. Relax, get some aerobic exercise on a regular basis and follow the medication given by your Doc. Take care.
Answered: Mon, 5 Dec 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor